SHARE

After a week of taking my tablet at the same time every day, on an empty stomach – as prescribed before I go to sleep, I think it is now fair to say I am one of the lucky ones.

My last post to you all was written just a few hours before taking my first ATRIPLA tablet a week ago. The horror stories concerning side effects with life-long HIV treatment, particularly the serious side effects Efavirenz (one of the three components of ATRIPLA tablets) can cause to people’s daily lives scared me to death if I’m honest.

After a week of taking my tablet at the same time every day, on an empty stomach – as prescribed before I go to sleep, I think it is now fair to say I am one of the lucky ones. The first night I did experience a few hours of sleeplessness, most of which I do believe was worry, feeling quite drunk the following morning and a few vivid dreams I honestly have nothing else to report on the subject. It seems my body is coping with these very potent chemicals extremely well and I’ve barely noticed any changes at all.

The rest of the week has also been a breeze, the dizziness usually fades as soon as I eat breakfast and the dreams are quite random and entertaining in all honesty, The few side effects I have experienced usually lessen or vanish completely after a few weeks, I am now hoping to have no side effects at all in the long term and pray that no others crop up to haunt me now my first week has been so good.

I am really thankful for the support and advise so many HIV positive people have given me during this first week, I am so thankful for the sense of calm and confidence you have all given me with your own stories and experiences on Atripla.

I went on a night out with friends in the week and also reported no problems at all 🙂

My main worries now reside on starting college next Monday, I’m just hoping I meet some open minded fellow teens on my courses, I’m sure I will have plenty of time to answer their questions and educate them on this condition.

Thank you for reading my one week follow up on Medication 🙂

Luke (@PositiveLuke on twitter)

posluke-banner

1 COMMENT

  1. Thanks for your update, Luke. You underline what I keep on saying: “side effects are not compulsory”. I’m really pleased you’re doing so well. Best of luck with college and keep writing!!

LEAVE A REPLY

Please enter your comment!
Please enter your name here